# SDR VNAA20250127023

- Difficulty date: January 6, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: SH67039189
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER ATTACH ANGLE LH / RH AND CENTER, FS 939.00, SUPPORT STRUCTURE, AFT WING-TO-FUSELAGE FAIRING    LOWER ATTACH ANGLE LH / RH ON FS 939.00, SUPPORT STRUCTURE, AFT WING-TO-FUSELAGE FAIRING WAS RE-INSPECTED PER CRJ/700 NDTM PART 01 TASK 51-20-009-210 (CONFIG A01) AND NOT CORROSION FOUND AND DUE EXCESIVE DAMAGE ON ANGLE CENTER OF FS 939.00 AFT WING-TO-FUSELAGE FAIRING WAS FABRICATED AND REPLACED PER CRJ-700 SRM 53-82-55-101-002-A01, SRM 51-42-06-001-001-A01 AND DWG NO. SH670-39189 REV A.
